MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A report of this event and the malfunctioning device were provided to silk road medical as the manufacturer of the transcarotid stent system.A physical review of the device was conducted, which did not provide sufficient evidence to determine the cause of the failure.Based on testing conducted to date, we believe that the failure is related to a single operator that produced lots over a specific time period that did not meet specifications.The lots manufactured by this operator are currently undergoing corrective action as reports of other detachment were received.Based on this information, silk road medical initiated a voluntary product recall on (b)(6) 2021, which further expanded on (b)(6) 2021 and (b)(6) 2021.All information has been captured under capa- (b)(4).
 
Event or Problem Description
It was reported that during a transcarotid artery revascularization (tcar) procedure, after stent deployment, the distal tip (nosecone) was detached from the stent deployment system (sds).A snare was used to successfully retrieve the tip from the patient.The procedure was completed successfully with no reported patient harm or adverse consequences.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key11355313
Report Number3014526664-2021-00021
Device Sequence Number14480159
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)220131(10)17933389
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number17933389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3014526664-1/17/21-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR